Alert archive / Wisconsin / Freeze Warnings in 2008
Freeze Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at May 26, 2008, 2:59 PM CDT for 6 counties in Wisconsin. It took effect at May 27, 2008, 1:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2008, 2:59 PM CDT (19:59 UTC)
- In effect from
- May 27, 2008, 1:00 AM CDT
- Expired
- May 27, 2008, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 261959 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CDT MON MAY 26 2008 ...LATE SEASON FREEZE TONIGHT OVER THE FAR NORTH... .UNSEASONABLY COLD TEMPERATURES ARE EXPECTED LATE TONIGHT AS CANADIAN HIGH PRESSURE BUILDS INTO NORTHERN WISCONSIN. WIZ005-010>012-018-019-270500- /O.NEW.KGRB.FZ.W.0002.080527T0600Z-080527T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 259 PM CDT MON MAY 26 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT TUESDAY. THE COMBINATION OF CLEARING SKIES AND DIMINISHING WINDS...AND UNSEASONABLY COLD AIR POURING IN FROM CANADA WILL BRING A LATE SEASON FREEZE OR FROST TO THE FAR NORTH TONIGHT. LOW TEMPERATURES TONIGHT WILL BE NEAR 32 DEGREES. THE DURATION OF THE FREEZE WILL BE DETERMINED BY HOW QUICK THE WINDS DROP OFF LATE TONIGHT. ANOTHER COOL DAY IS IN STORE FOR THE AREA ON TUESDAY. THIS WILL LEAD TO ANOTHER FREEZE OR FROST OVER THE AREA TUESDAY NIGHT. FREEZE WARNINGS OR FROST ADVISORIES WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH CENTRAL AND NORTHEAST WISCONSIN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ECKBERG/RDM
3 follow-up statements
000 WWUS73 KGRB 270341 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1041 PM CDT MON MAY 26 2008 ...LATE SEASON FREEZE TONIGHT OVER THE FAR NORTH... .UNSEASONABLY COLD TEMPERATURES ARE EXPECTED LATE TONIGHT AS CANADIAN HIGH PRESSURE BUILDS INTO NORTHERN WISCONSIN. WIZ005-010>012-018-019-271200- /O.CON.KGRB.FZ.W.0002.080527T0600Z-080527T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1041 PM CDT MON MAY 26 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. THE COMBINATION OF CLEARING SKIES AND DIMINISHING WINDS...AND UNSEASONABLY COLD AIR POURING IN FROM CANADA WILL BRING A LATE SEASON FREEZE TO THE FAR NORTH TONIGHT. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S...WITH A FEW LOCALES PLUMMETING INTO THE MIDDLE 20S. THE DURATION OF THE FREEZE WILL BE DETERMINED BY HOW QUICKLY THE CLOUDS AND WINDS DECREASE OVERNIGHT. ANOTHER COOL DAY IS IN STORE FOR THE AREA ON TUESDAY. THIS WILL LEAD TO ANOTHER FREEZE OR FROST OVER THE AREA TUESDAY NIGHT. FREEZE WARNINGS OR FROST ADVISORIES WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH CENTRAL AND NORTHEAST WISCONSIN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KIECKBUSCH
000 WWUS73 KGRB 270827 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 AM CDT TUE MAY 27 2008 ...FREEZING TEMPERATURES LIKELY LATE TONIGHT AND EARLY WEDNESDAY MORNING... .UNSEASONABLY COLD TEMPERATURES ARE EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING AS CANADIAN HIGH PRESSURE SETTLES ACROSS WISCONSIN. WIZ005-010>012-018-019-271700- /O.NEW.KGRB.FZ.A.0001.080528T0500Z-080528T1200Z/ /O.CON.KGRB.FZ.W.0002.000000T0000Z-080527T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 327 AM CDT TUE MAY 27 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. CHILLY CANADIAN AIR ACROSS THE AREA...MAINLY CLEAR SKIES...AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COLD-SENSITIVE PLANTS ARE AT HIGH RISK OF SUSTAINING DAMAGE TONIGHT. IF YOU HAVE ALREADY SET COLD-SENSITIVE PLANTS IN THE GARDEN...THEY SHOULD BE COVERED IF AT ALL POSSIBLE. PLANTS WHICH ARE STILL IN POTS SHOULD BE BROUGHT INTO THE HOUSE OR GARAGE FOR PROTECTION. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED. $$ WIZ013-021-271700- /O.NEW.KGRB.FZ.A.0001.080528T0500Z-080528T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO- 327 AM CDT TUE MAY 27 2008 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. CHILLY CANADIAN AIR ACROSS THE AREA...MAINLY CLEAR SKIES...AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COLD-SENSITIVE PLANTS ARE AT HIGH RISK OF SUSTAINING DAMAGE TONIGHT. IF YOU HAVE ALREADY SET COLD-SENSITIVE PLANTS IN THE GARDEN...THEY SHOULD BE COVERED IF AT ALL POSSIBLE. PLANTS WHICH ARE STILL IN POTS SHOULD BE BROUGHT INTO THE HOUSE OR GARAGE FOR PROTECTION. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED. $$ SKOWRONSKI
000 WWUS73 KGRB 271217 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 717 AM CDT TUE MAY 27 2008 ...FREEZING TEMPERATURES LIKELY LATE TONIGHT AND EARLY WEDNESDAY MORNING... .UNSEASONABLY COLD TEMPERATURES ARE EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING AS CANADIAN HIGH PRESSURE SETTLES ACROSS WISCONSIN. WIZ005-010>012-018-019-272030- /O.EXP.KGRB.FZ.W.0002.000000T0000Z-080527T1200Z/ /O.CON.KGRB.FZ.A.0001.080528T0500Z-080528T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 717 AM CDT TUE MAY 27 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. CHILLY CANADIAN AIR ACROSS THE AREA...MAINLY CLEAR SKIES...AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COLD- SENSITIVE PLANTS ARE AT HIGH RISK OF SUSTAINING DAMAGE TONIGHT. IF YOU HAVE ALREADY SET COLD-SENSITIVE PLANTS IN THE GARDEN... THEY SHOULD BE COVERED IF AT ALL POSSIBLE. PLANTS WHICH ARE STILL IN POTS SHOULD BE BROUGHT INTO THE HOUSE OR GARAGE FOR PROTECTION. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED. $$ WIZ013-021-272030- /O.CON.KGRB.FZ.A.0001.080528T0500Z-080528T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO- 717 AM CDT TUE MAY 27 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. CHILLY CANADIAN AIR ACROSS THE AREA...MAINLY CLEAR SKIES...AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COLD- SENSITIVE PLANTS ARE AT HIGH RISK OF SUSTAINING DAMAGE TONIGHT. IF YOU HAVE ALREADY SET COLD-SENSITIVE PLANTS IN THE GARDEN... THEY SHOULD BE COVERED IF AT ALL POSSIBLE. PLANTS WHICH ARE STILL IN POTS SHOULD BE BROUGHT INTO THE HOUSE OR GARAGE FOR PROTECTION. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED. $$ JS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at May 26, 4:50 AM CDT, 10 hours 9 minutes earlier.
Area forecast discussion, May 26, 4:50 AM CDT, 10 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 450 AM CDT MON MAY 26 2008 .SHORT TERM...TODAY THROUGH TUESDAY. TEMPERATURES ARE THE CONCERN THIS PERIOD AS COLD FRONT TO SWEEP THROUGH AREA TODAY. TEMPERATURES TO DROP BACK TO BELOW NORMAL LEVELS. COLD FRONT EXPECTED TO MOVE THROUGH CWA BETWEEN 18Z AND 21Z...SLOWER THAN THOUGHT LAST NIGHT. SUN THIS MORNING...MILD TEMPS OVERNIGHT WILL LEAD TO GOOD WARM-UP THIS MORNING. HAVE TRENDED MAX TEMPS FOR NOON/EARLY AFTERNOON TIME PERIOD. ABRUPT WIND SHIFT TO THE NORTH ALONG LAKE WITH WINDS EXPECTED TO BE STRONG FOR A BRIEF PERIOD TO MAKE FOR SIGNIFICANT TEMP DROP FAR EASTERN CWA. QUESTION FOR TONIGHT...POSSIBILITY OF FREEZE OVER NORTHERN CWA. SOME DIFFERENCES IN MODELS ON TIMING...THOUGH CLOUDS EXPECTED TO CLEAR OVERNIGHT...WITH UNSEASONABLY COLD AIR MASS ADVECTING IN. 850 TEMPERATURES DROP INTO 0 TO -2 RANGE. AT THIS TIME BELIEVE FREEZE MARGINAL GIVEN GRADIENT AND CLOUDS. ENOUGH TIME YET FOR DAYSHIFT TO ISSUE WARNING IF NEEDED. WILL HIGHLIGHT POSSIBILITY IN HWO. HIGH PRESSURE TO BUILD IN FOR QUIET BUT COOL DAY TUESDAY OVER AREA...ESPECIALLY IN EAST WITH NORTHEAST WIND OFF LAKE. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. AN UPPER RIDGE ACROSS THE CONUS IS FORECAST TO BREAK DOWN AND THEN PASS TO THE EAST OF THE AREA BY LATE IN THE WEEK. MODELS SHOWED A LARGE SURFACE HIGH CENTERED OVER WISCONSIN AT 00Z WEDNESDAY. SKIES SHOULD BE MOSTLY CLEAR WITH LITTLE OR NO WIND...AND BOTH THE 26/00Z ETA MOS AND GFS MOS HAD FORECAST LOWS BELOW FREEZING IN NORTH-CENTRAL WISCONSIN. WENT WITH LOWS CLOSER TO THE WARMER ETA MOS BUT WOULD NOT BE SURPRISED TO SEE SOME OF THE MIDDLE 20S SEEN ON THE GFS MOS. EITHER WAY...TEMPERATURES WILL EASILY BE COLD ENOUGH FOR FROST SO THE WIDESPREAD FROST THAT WAS IN THE FORECAST THERE HAS BEEN LEFT AS IT WAS. NO MAJOR CHANGES WEDNESDAY THROUGH THURSDAY. GFS KEPT PRECIPITATION ASSOCIATED WITH THE NEXT SYSTEM TO THE WEST OF THE AREA THROUGH 12Z FRIDAY...SO CHANCE POPS HAVE BEEN REMOVED AND SLIGHT CHANCE POPS WERE CONFINED TO THE WESTERN COUNTIES THURSDAY NIGHT AND DO NOT SHOW UP IN ZONE FORECAST TEXT. BY FRIDAY THE APPROACHING SURFACE SYSTEM AND UPPER LEVEL SHORT WAVE SHOULD BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THAT WILL CONTINUE INTO FRIDAY NIGHT. && .AVIATION...LOCAL IFR CIGS/VISBY EARLY...TO GIVE WAY TO VFR CONDITIONS THIS AM. COLD FRONT TO SWEEP SOUTH OVER AREA DURING AFTERNOON WITH CLOUDS INCREASING AFTERNOON/EVENING. PERIOD OF MVFR CIGS EXPECTED INTO EVENING HOURS. ISOLD SHRA NORTHERN TAF SITES. && .MARINE...COLD FRONT DROPPING SOUTH WILL LEAD TO ABRUPT WIND SHIFT LATE AFTERNOON/EVENING. SIG PRESSURE RISE WITH FRONT WILL LEAD TO BRIEF PERIOD OF NEAR GALE FORCE WINDS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/MG
Hazardous weather outlook, May 26, 5:24 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 524 AM CDT MON MAY 26 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271245- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 524 AM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL PASS SOUTH THROUGH THE REGION TODAY WITH TEMPERATURES BEHIND THE FRONT DROPPING BACK TO BELOW NORMAL LEVELS. FREEZING TEMPERATURES ARE POSSIBLE TONIGHT OVER NORTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CANADIAN HIGH PRESSURE BUILDING INTO THE REGION WILL LEAD TO ANOTHER DAY OF BELOW NORMAL TEMPERATURES. FREEZING TEMPERATURES ARE POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING OVER NORTHERN WISCONSIN...WITH WIDESPREAD FROST OVER CENTRAL AND PARTS OF NORTHEAST WISCONSIN AS TEMPERATURES DROP INTO THE MIDDLE 30S. THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY AS A LOW PRESSURE SYSTEM MOVES INTO THE REGION FROM THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-271245- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 524 AM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY AFTERNOON AND EVENING. WINDS ARE EXPECTED TO ABRUPTLY SHIFT TO THE NORTH OR NORTHEAST AND INCREASE BEHIND THE FRONT...LEADING TO HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS FRIDAY THROUGH SATURDAY MAY LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT. TE/MG
In the hours before
Special weather statement, May 26, 2:33 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 233 PM CDT MON MAY 26 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262145- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 233 PM CDT MON MAY 26 2008 ...A FROST OR FREEZE LIKELY TONIGHT AND TUESDAY NIGHT IN MUCH OF NORTHERN AND CENTRAL WISCONSIN... A COLD FRONT MOVED ACROSS NORTHERN WISCONSIN THIS AFTERNOON. IT WILL SWEEP ACROSS CENTRAL WISCONSIN EARLY THIS EVENING...AND BRING UNSEASONABLY COOL WEATHER THAT WILL LAST INTO THE MIDDLE OF THE WEEK. THE NIGHTS WILL BE ESPECIALLY CHILLY...WITH RECORD LOW TEMPERATURES POSSIBLE TUESDAY NIGHT. A FREEZE WARNING IS IN EFFECT TONIGHT FOR NORTH CENTRAL WISCONSIN...WHERE TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOW 30S. PATCHY FROST IS POSSIBLE FURTHER TO THE SOUTH. TUESDAY NIGHT WILL BE EVEN COLDER...WITH A FREEZE OR FROST LIKELY EVERYWHERE EXCEPT ALONG THE LAKE AND BAY. LOWS TUESDAY NIGHT COULD FALL TO 25 DEGREES OR EVEN LOWER IN THE NORMALLY COLDER PLACES IN THE NORTHWOODS...TO AROUND 35 DEGREES NEAR THE BAY AND LAKE SHORES. IF YOU GOT AN EARLY START TO THE GROWING SEASON...YOU MAY WANT TO COVER YOUR PLANTS TONIGHT AND TUESDAY NIGHT...OR BRING THEM INDOORS IF POSSIBLE. STORES WITH LARGE AMOUNTS OF ANNUAL PLANTS OUTSIDE COULD HAVE SIGNIFICANT LOSES IF THEY ARE NOT PROTECTED... ESPECIALLY TUESDAY NIGHT. RDM/RE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:09 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee | 22 min |
| May 25, 7:22 PM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 38 min |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Wood | 45 min |
| May 25, 8:14 PM CDT | Special Marine Warning | GRB | 2 hr | |
| May 25, 8:27 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Shawano, Wood | 63 min |
| May 25, 9:21 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca, Wood | 39 min |
| May 25, 9:33 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 42 min |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 27 min |
| May 25, 10:31 PM CDT | Special Marine Warning | GRB | 38 min |
Nearby
Freeze Warnings in Wisconsin, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.